A further note on the derivation of quarterly figures consistent with annual data
No abstract is available for this item.
|Date of creation:||1973|
|Publication status:||Published in: Royal Statistical Society. Journal. Series C: Applied Statistics (1973) v.3,p.368-374|
|Contact details of provider:|| Postal: CP135, 50, avenue F.D. Roosevelt, 1050 Bruxelles|
Web page: http://difusion.ulb.ac.be
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:ulb:ulbeco:2013/1781. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Benoit Pauwels)
If references are entirely missing, you can add them using this form.